# SDR AALA991606

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 4L CRACKED AT STATION 160 OUTBOARD LEG AND INBOARD RADIUS.  REMOVED CRACKED LONGERON SECTION OF LONGERON AND ACCOMPLISHED REPAIR PER SRM 53-02 FIG 18.  (M)
